Noise-induced escape through a fractal basin boundary

Silchenko, A. N. and Luchinsky, D. G. and McClintock, Peter V. E. (2003) Noise-induced escape through a fractal basin boundary. Physica A: Statistical Mechanics and its Applications, 327 (3-4). pp. 371-377. ISSN 0378-4371

Full text not available from this repository.

Abstract

We study noise-induced escape within a discrete dynamical system that has two co-existing chaotic attractors in phase space separated by a locally disconnected fractal basin boundary. It is shown that escape occurs via a unique accessible point on the fractal boundary. The structure of escape paths is determined by the original saddles forming the homoclinic structure of the system and by their hierarchical interrelations.

Item Type: Journal Article
Journal or Publication Title: Physica A: Statistical Mechanics and its Applications
Additional Information: This is the author’s version of a work that was accepted for publication in Physica A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physica A, 327, 3-4, 2003 DOI: 10.1016/S0378-4371(03)00265-6
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 10344
Deposited By: Users 810 not found.
Deposited On: 11 Jul 2008 08:52
Refereed?: Yes
Published?: Published
Last Modified: 25 Aug 2019 00:40
URI: https://eprints.lancs.ac.uk/id/eprint/10344

Actions (login required)

View Item View Item